# SDR DXTA2025021002274

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N447QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500635
- Aircraft time: 3,242 hours, 2,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR VISUAL INDICATOR: UPON #2 ENGINE START. THE MAIN CABIN DOOR WENT FROM CLOSED TO OPEN ON THE STATUS PAGE WITH A DOOR PAX OPEN WARNING MESSAGE. UPON INSPECTION OF THE MAIN CABIN DOOR, THE TOP RIGHT GREEN INDICATOR FLAG WAS MISSING WHILE THE CABIN DOOR HANDLE WAS FULLY SECURED. AFTER CYCLING THE DOOR FROM CLOSED TO OPEN, THE GREEN FLAG WAS STILL MISSING. AFTER SHUTTING DOWN THE ENGINE, CYCLING THE DOOR BROUGHT THE GREEN INDICATOR BACK INTO VIEW. THE GREEN INDICATOR FLAG MENTIONED IS ON THE TOP RIGHT OF THE DOOR ON THE STEP. SEE ATTACHED PICTURE FOR REFERENCE. CORRECTIVE ACTION: OPS CHECKS. COULD NO REPLICATED DEFECT. NO DEFECTS NOTED. IAW EMB-505 52-00-00.
